# SDR HEEA0010489

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 222040130123
- Condition: Corroded
- Location: M/R
- Part time: 2,832 hours
- Component: 222040002115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAST MIDDLE SPLINES.
